# SDR 9708189160

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8903E
- Make and model: Doug DC-9-14
- Aircraft serial: 45744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND SHEAR CLIP CRACKED ONE INCH BETWEEN LONGERONS 15R AND 16R.  REPAIRED PER SRM 53-03 AND EA 91-112337.
